# SDR IPXA2024090530978

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,906 hours, 17,095 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 60289115
- Part serial: 0701RP
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE MANUALLY DEPLOYED BY FLIGHT CREW AFTER EMERGENCY LANDING IN MHR REF T3F18E0054QNA.   R&R'D L1 DOOR EVAC SLIDE PER AMM 25-61-01
